# SDR ASAA2024042349183

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 28,040 hours, 9,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78233008, FOUND LH EXTERIOR SLIDE DOOR LIGHT INOP. GROUNDED - YES. RELAMPED LH EXTERIOR SLIDE DOOR LAMP REF AMM 33-51-04. OPS CHECK GOOD.
